Calderón-Zygmund Estimates for Systems of φ-Growth
Journal of convex analysis, Tome 18 (2011) no. 1, pp. 67-84
Cet article a éte moissonné depuis la source Heldermann Verlag
We prove higher integrability results for the gradients of weak solutions of certain elliptic systems with ϕ-growth, where ϕ is a suitable convex function.
Classification :
49N60, 35J60
Mots-clés : phi-laplacian, Calderon-Zygmund theory
Mots-clés : phi-laplacian, Calderon-Zygmund theory
@article{JCA_2011_18_1_JCA_2011_18_1_a3,
author = {A. Verde},
title = {Calder\'on-Zygmund {Estimates} for {Systems} of {\ensuremath{\varphi}-Growth}},
journal = {Journal of convex analysis},
pages = {67--84},
year = {2011},
volume = {18},
number = {1},
url = {http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a3/}
}
A. Verde. Calderón-Zygmund Estimates for Systems of φ-Growth. Journal of convex analysis, Tome 18 (2011) no. 1, pp. 67-84. http://geodesic.mathdoc.fr/item/JCA_2011_18_1_JCA_2011_18_1_a3/